| Model Number |
15 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
A customer contacted stryker to report that their device had logged an event code in the memory which is related to a potential issue of the device deliver energy.In this state, the device may not be able to provide defibrillation therapy, if it were needed.There was no report of patient use associated with the reported event.
Event or Problem Description
Additional Manufacturer Narrative
A stryker service representative performed evaluation of the customer¿s device and was able to verify and duplicate the reported issue.The cause of the reported issue was determined to be due to the customer attempting to run a user test immediately after powering on the device.This is a known issue addressed in technical bulletin (b)(4) rev at section 5.7.The lp15 v4 software version -109 adds an additional h-bridge test when the device is powered on.The same h-bridge test is also performed when the user performs a user test.If a user initiates a user test immediately after turning the device on, the device attempts to perform 2 h-bridge tests at the same time which will cause the user test to fail and the service light to come on.When the user test fails error codes a034 & a036 or a51e is logged in the device.Performing 2 h-bridge tests at the same time does not cause any damage and the device is still operational with the service light lit.When the power is cycled the service light is cleared and the device will pass the user test when initiated a few seconds after power up.After clearing the logged event codes and completing some unrelated repairs, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.